# SDR A6WA200440172

- Difficulty date: October 28, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 13,972 hours, 11,079 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 IB ANGLE PN 601R3113-58 IS CRACKED IN RADIUS AT WLK 73.  REMOVED AND REPLACED ANGLE WITH NEW ANGLE PN 601R3113-58 IAW SRM 51-42-06 AND 51-42-21.
